Azzam-Laouir, Dalila, and Bounama, Fatiha. "Second-order differential inclusions with Lipschitz right-hand sides.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2010 (2010): Paper No. 85, 9 p., electronic only-Paper No. 85, 9 p., electronic only. <http://eudml.org/doc/223148>.
@article{Azzam2010,
author = {Azzam-Laouir, Dalila, Bounama, Fatiha},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {differential inclusion; Lipschitz multifunction},
language = {eng},
pages = {Paper No. 85, 9 p., electronic only-Paper No. 85, 9 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Second-order differential inclusions with Lipschitz right-hand sides.},
url = {http://eudml.org/doc/223148},
volume = {2010},
year = {2010},
}
TY - JOUR
AU - Azzam-Laouir, Dalila
AU - Bounama, Fatiha
TI - Second-order differential inclusions with Lipschitz right-hand sides.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2010
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2010
SP - Paper No. 85, 9 p., electronic only
EP - Paper No. 85, 9 p., electronic only
LA - eng
KW - differential inclusion; Lipschitz multifunction
UR - http://eudml.org/doc/223148
ER -